Iam 31 years old ...suffer from excess sweating on my scalp and forehead and not on my palms .my maternal uncle and his son too have this problem and i have noticed my 5 year old daughter too has this . I have been taking OXYBUTIN drug but some...
My son started having chest pain last fall, after er visits that checked out ok, our family doctor says he has asthma. these attacks occur at any time: sitting, walking. He has been on oxybutynin since ...
I take oxybutynin cl er 10 mg tablet every day for my overactive bladder, and now i have been getting up at night to pee like 3 and 4 times a night. Where before i only got up once or sometimes twice ...
I just started oxbutynin about 10 days ago and I can hardly talk,my throat is so dry,I have also had headaches a lot mor than before.I do have an over active bladder.I looked at the drugs that go with it amd I take vitamis,simastaion ,celeaxa so...
I HAVE TAKEN THE BLUE OXYBUTIN FROM ANOTHER FOR OVER 10 YEARS. IT IS BLUE. MY PFG. USED IS A BLUE PILL. DOCTOR DOUBLED MEDS. MY PHARMACY USING YOUR COMPANY AND YOURS DOESN T WORK. IT IS EITHER NOT WORKING EVEN WHEN DOUBLED OR YOUR COMPANY MAKING A...
When I took oxnybutnin I had problems with loss of words as compared with regular memory loss. Changed to Trospium and now seem to have even more loss of words and also seem to confuse words with similar letters or sounds. Is this a common side...
I m taking oxybutynin for overactive bladder, and I m concerned about some reports of increased Alzheimer s risk for elderly patients who are taking it, as I seem to recently have some memory lapses ...
My name is Mary. I am taking oxybutynin 5mgms I was taking one and a half tabs per day chemist advise reduce to one a day as I having headaches, nauseous and indigestion and just feeling unwell I now ...
I have hyperhidrosis and I am thinking of starting on oxybutynin for the disorder. I noticed that a side effect is constipation, but my system is really sensitive (going from constipation to diarrhea ...
Dr my problem is that all the time post dribbling of urine occur and precum present on my penis whats the cause and what is its treament plz answer me.........)
You are suffering from Urinary incontinence.
Get examined by a urologist for
Urine analysis, Post voidal residual urine, urodynamic studies.
May be you need to take oxybutynin or tolterodine in addition to behavior techniques.
reply with thanks
How to to get rid of hand switting
Hi.Thanks for your query.
To get rid of hand sweating follow the following
1] Relax,reduce stress
2] Use antiperspirant like Aluminium chloride
3] May use anticholinergic drugs like oxybutynin after consulting your doctor
4] Iontophoresis has some positive results
5] Injecting botulinum toxin to block sweat producing nerves
6] Sympathectomy can be considered as last resort.
I hope this will help.
I pee evertime i cough,snezz,laugh. it has been this way for years but it has gotten really bad. what medication is there to help me? I cant stop it!
You have Stress incontinence.
It occurs when your bladder leaks urine during physical activity or exertion.
Childbirth.. more than one vaginal delivery
Injury to the urethra area or pelvic muscles.
Get examined by a gynecologist.
Drink less fluid,
Urinate when you first feel the urge
Oxybutynin or Tolterodine can be effective in the treatment.
Reply with thanks